HI Suzy,yes I was losing a lot with the hyperemesis. After Zofran failed me again, I went on the steroids. With the steroids, I began gaining wt, actually 30 pounds within 3 or 4 wks.It took me wks to get to the point where I could walk to another room without getting ectremely nauseous and throwing up. ANyway, after o month of barely any excersise, I just dont know how much I should be pushing myself. I get pit of breath and dizzy so easily now. My body sure has gone through some rapid changes lately, not only thew rapid wt loss and then rapid gain but the increasing bp as well.
I am now eating about 2200 calories a day which I read is about right in pg...but getting very little excersize. I tried the treadmill yesterday for a couple of minutes and it really wiped me out and raised my bp.
Before bp, I excersized alot and ate very well.
Now....geeze just the shortest walk and I feel like I ran a marathon.